Join the Unexplained Mysteries community today! It's free and setting up an account only takes a moment.
- Sign In or Create Account -
Sign in to follow this  
Followers 0
questionmark

Headaches linked to painkiller use

7 posts in this topic

More than one million people in Britain may be suffering from constant, crippling headaches because they are taking too many painkillers, experts say.

The pills people take to relieve headaches and migraines may be making things much worse, according to the National Institute for Health and Clinical Excellence (Nice) in guidance to the health service for England and Wales.

As many as one in 50 people suffering from continual headaches are in fact victims of "medication overuse", Nice reports.

Read more

Share this post


Link to post
Share on other sites

True enough... Years ago, I was addicted to painkillers ( co-codamol ) and I felt I had headaches every day... It was my mind ... Many years of taking them.. I kicked it in the head ( pun not intended ) and quit... I don't get those headaches any more.

Edited by Beckys_Mom

Share this post


Link to post
Share on other sites

John McEnroe was always having hissy fits then he would sit down and hold he's head as if in pain from a headache but I realized it was just he's headband all along. :yes:

Share this post


Link to post
Share on other sites

John McEnroe was always having hissy fits then he would sit down and hold he's head as if in pain from a headache but I realized it was just he's headband all along. :yes:

His headband? You cannot be serious...

Share this post


Link to post
Share on other sites

I don't like taking painkillers for anything if I can help it and will most often do without. Except when I had abdominal surgery and was sent home from hospital with a supply of them, even then I cut down on the dose considerably as soon as I felt I could manage on less. Headaches with me can sometimes go away by themselves but if not I might just take one paracetamol and that usually does the trick.

Share this post


Link to post
Share on other sites

Painkillers are hard on your body in other ways, can give you liver problems. Its not good to take them unless you really need them.

1 person likes this

Share this post


Link to post
Share on other sites

A good ol' fashioned chamomile tea and some magnesium can do wonders.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Recently Browsing   0 members

    No registered users viewing this page.